Urinary infections - Ayurvedic Medicines & Remedies

Infection in urinary blade&testics' piles' gastric&slite isnopheliia

asked by gbssarma on 16 October 2012 12:42
i got infection in urine blader& testicals, gastric, and piles. Age 50, no b p , no diabetes advise me for... Read More
Expert's Advice (Dr.Vijay):- Hello, As you are suffering from urinary infection, and apart from that you are suffering from other associated complaints such as gastritis, piles and over all it seems, you are suffering from excessive pitta. As your lifestyle may be disturbed, and due to which you may be suffering from these kinds of problems and of course the food. If you are not consuming proper food and proper timings, there.. Read more



BURNING SENSATION WHILE URINATING

asked by aaksandeep on 12 October 2011 12:05
SIR, I am suffering with the burning feeling when the time of urinating since from two years.i consult a doctor who giving me this medicine which i writern. cefac 500 zovistar 400 andriol testocaps optimize cap immex cyka plus please help me am i taking the right medicine or not. please help me... Read More
3 replies  -  Related Tags: Urinary infections, Uti
Expert's Advice (Dr.Vijay):- Hello, There is a signs of Urinary tract infections in your condition but as per your complaint, it is due to long term that is since 2 years, you are suffering from this complaints, and doctors gave you the medicines which prevent infections. However, similarly, infections can be prevented with the helpful of Indian system of medicines such as ayurveda, siddha, and other system of medicines.. Read more

Urine burnig

asked by tareenkhan on 24 September 2011 13:29
am 32 years man and i have some problem in urination, i am feeling burning at the time of urination last one year he start of this urine is redish colour. i use alot medicane im from... Read More
Expert's Advice (Dr.Vijay):- Hello, Greetings from myyog.com, Burning micturition or urination do occur due to many factors like if there is any kind of urinary tract infections, urinary calculi, improper hygiene may lead to burning micturition. Hence, one should analyse the facts and appropriate treatments should be given. In your case, you complaint about reddish colour which signifies that there may be urinary tract.. Read more

MY PROBLEM,.29,FEMALE

asked by SOUMYA on 4 August 2011 12:36
HELLO SIR MYSELF SOUMYA I WAS MARRIED FROM 7 YEARS BEFORE .I HAVE A DAUGHTER.NOW MY WIFE HAVE NO INTERESTED REGARDING SEXUAL ACTIVITIES WITH ME AND WEIGHT ARE INCREASING AND HAIR BE WHITY .ALWAYS IRRITATED WHEN I ASKED REGARDING SEX.SHE IS ONLY 29 YEARS OLD.I LIVE IN HOOGHLY.PAST SHE WAS SUFFERING FROM KIDNEY STONE & URINAL INFECTION .NOW SHE IS COMPLETELY OK,ONLY SOME OF ABOVE PROBLEM ARISED... Read More
Expert's Advice (Dr.Vijay):- Hello, Due to hormonal variations, there me be disinterest in sexual activity or in any other works. Since your wife is suffering from hair fall and increase in weight, there may be chances of hormonal imbalances. So we need to analyse the same accordingly, like you can undergo wellness tests if possible to rule out any hidden blood abnormalities Even her history shows that she has suffered from.. Read more

Urinary Problem

asked by pushkarkalla on 8 April 2010 8:23
I am suffering by urinary problem from last 2 - 2.5 years , I have taken treatment by Alopathy , Aurvedic , Homyopathic etc. but I feel no releif till now , I have done all tests ( blood , Urine , sonography , X-ray etc. as recommonded by Physician ) Please guide... Read More
Expert's Advice (Dr.Vijay):- Hello, Urinary tract infections with symptoms like pain and burning sensation while urinating, fever, tiredness, pain and pressure on lower belly, nausea, and back pain In order to prevent infections and for symptomatic relief alternative therapies like ayurvedic medicines, siddha medicines, yoga, and naturopathy, along with homeopathy, and unani, all these system of medicines are very helpful to.. Read more





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.